MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2024 and last titrated on (b)(6) 2024 where therapy was increased from 7.4ma to 9.0ma.Around (b)(6) 2025, the patient experienced pulling in their neck.The surgeon noted that after palpating the lead, it felt "as tight as a guitar string".Around (b)(6) 2026, the patient had a ct done.The ct of the chest was done in a supine position, and the lead appeared to have slack.Additional imaging was being done, however was not yet available.A suggestion was made to adjust the patient's therapy to rule out stimulation.The surgeon was working with the cardiologist to schedule the patient for a lead revision.It was noted that the patient had a poor prognosis due to cancer diagnosis and chose to have the device explanted and they needed to put a port in as they were undergoing chemo.Per the opinion of the physician, the root cause of the event was possibly due to radiation therapy on the lead.The device was explanted on (b)(6) 2026.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was possibly due to radiation therapy on the lead.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.H6: medical device problem code 3191: suggested code: tight lead.Id# (b)(4).

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
7634162856
MDR Report Key25311580
Report Number3007972010-2026-00067
Device Sequence Number10535463
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)250215
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/15/2025
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale